Root / CYBERNETICS AND PHYSICS / Volume 8, 2019, Number 3 / Numerical solution of the problem of recovering parameters for the limit model of an uninsulated vacuum plane diode

Numerical solution of the problem of recovering parameters for the limit model of an uninsulated vacuum plane diode

Alexander Arguchintsev, Victor Kedrin, Alexander Sinitsyn

The model of a vacuum diode under the influence of a strong external magnetic field is considered. The uninsulated variant, when a part of electrons emitted from the cathode reaches the anode, is investigated. The model is described by a singular boundary value problem for a system of ordinary differential equations. The sensitivity of the problem solution to the change of input parameters is investigated. A coordinate descent method
to restore parameters of the boundary value problem is implemented numerically.
CYBERNETICS AND PHYSICS, Vol. 8, No. 3. 2019, 98–105. https://doi.org/10.35470/2226-4116-2019-8-3-98-105

File: download